MAUDE Adverse Event Report: STELLAREX 035; DCB PTA CATHETER

STELLAREX 035; DCB PTA CATHETER
Model Number AB35SX050200135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob and weight are unknown.This information was not available from the facility.Patient information regarding medical history is unknown.This information was not available from the facility.The stellarex device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.
 
Event or Problem Description
The stellarex device was used to treat a moderately tortuous and severely calcified distal sfa.During inflation at less than 10 atm, the balloon burst.The balloon was removed over the wire and in one piece.The procedure was completed with a new stellarex device.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.

Brand Name
STELLAREX 035
Common Device Name
DCB PTA CATHETER
MDR Report Key12693657
Report Number3011416935-2021-00039
Device Sequence Number14577466
Product Code ONU
UDI-Device Identifier00813132026967
UDI-Public00813132026967
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2022
Device Model NumberAB35SX050200135
Device Catalogue NumberAB35SX050200135
Device Lot NumberF6J20L11A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: V18 GUIDEWIRE; COOK INTRODUCER SHEATH SIZE UNK; COOK: CXI CROSSING GUIDE CATHETER
Patient Age73 YR